# SDR C1HA200193014

- Difficulty date: August 5, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Nr 1 Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 STRUT OVERHEAT AT FL330, REDUCED PWR TO 80 PERCENT LIGHT WENT OUT.  REPOSTIONED LOOP FOR STRUT OVERHEAT PER MM 36-22-1, OPS CHECKED GOOD.
